Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Continuous surjections from Cantor sets to compact metric spaces


Author: Alan H. Schoenfeld
Journal: Proc. Amer. Math. Soc. 46 (1974), 141-142
MSC: Primary 54G05
DOI: https://doi.org/10.1090/S0002-9939-1974-0345083-7
MathSciNet review: 0345083
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present here a new proof of the fact that any compact metric space is the continuous image of the Cantor discontinumm.


References [Enhancements On Off] (What's this?)

  • [1] John L. Kelley, General topology, Van Nostrand, Princeton, N. J., 1955, pp. 165-166. MR 16, 1136. MR 0070144 (16:1136c)
  • [2] John G. Hocking and Gail S. Young, Topology, Addison-Wesley, Reading, Mass., 1961, pp. 126-128. MR 23 #A2857. MR 0125557 (23:A2857)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54G05

Retrieve articles in all journals with MSC: 54G05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0345083-7
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society